Vol. 74, No. 2, 1978

Recent Issues
Vol. 311: 1
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Ideals and radicals of some endomorphism rings

Jutta Hausen and Johnny Albert Johnson

Vol. 74 (1978), No. 2, 365–372
Abstract

Let R be the full ring of endomorphisms of a reduced abelian p-group G. A description is given, in terms of its action on G, of the Jacobson radical J(R) of R for the case that G is sufficiently projective. Other ideals and radicals of R and their relation to J(R) are discussed.

Mathematical Subject Classification 2000
Primary: 16A21, 16A21
Secondary: 20K30
Milestones
Received: 3 May 1977
Published: 1 February 1978
Authors
Jutta Hausen
Johnny Albert Johnson